An existence result for quasi-equilibrium problems via Ekeland’s variational principle

John Cotrina, Michel Théra, Javier Zúñiga

Research output: Contribution to journalArticle in a journalpeer-review

3 Scopus citations


This paper deals with the existence of solutions to equilibrium and quasi-equilibrium problems without any convexity assumption. Coverage includes some equivalences to the Ekeland variational principle for bifunctions and basic facts about transfer lower continuity. An application is given to systems of quasi-equilibrium problems.

Original languageEnglish
Pages (from-to)336-355
Number of pages20
JournalJournal of Optimization Theory and Applications
Issue number2
StatePublished - 1 Nov 2020

Bibliographical note

Funding Information:
We wish to thank the referees and the associate editor for their helpful comments and suggestions. Research of M. Théra is supported by the Australian Research Council (ARC) Grant DP160100854 and benefited from the support of the FMJH Program PGMO and from the support of EDF.

Publisher Copyright:
© 2020, Springer Science+Business Media, LLC, part of Springer Nature.

Copyright 2020 Elsevier B.V., All rights reserved.


  • Ekeland variational principle
  • Quasi-equilibrium problem
  • System of quasi-equilibrium problem
  • Transfer lower continuity


Dive into the research topics of 'An existence result for quasi-equilibrium problems via Ekeland’s variational principle'. Together they form a unique fingerprint.

Cite this